# SDR 95ZZZX6306

- Difficulty date: October 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4031A
- Make and model: Lear 60LEAR
- Aircraft serial: 033
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: 601601612
- Condition: Disconnected
- Location: Aft Fuel Cell
- Part time: 51 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CHECK VALVES IN THE MAIN BODY AFT FUEL CELL WERE FOUND DISCONNECTED AND HANGING ON THEIR BONDING WIRES.  TWO OF THE FOUR AND ONE WAS ALMOST READY TO FALL DOWN ALSO.  ONLY ONE OF THE FOUR WAS STILL AIRWORTHY.  SUBMITTER SUGGESTS A REDESIGN OF THE MOUNTING OF THESE VALVES SEEMS TO BE INDICATED.
